Translator Disclaimer
2012 Positive Solutions for Nonlinear Differential Equations with Periodic Boundary Condition
Shengjun Li, Li Liang, Zonghu Xiu
J. Appl. Math. 2012(SI03): 1-13 (2012). DOI: 10.1155/2012/528719

Abstract

We study the existence of positive solutions for second-order nonlinear differential equations with nonseparated boundary conditions. Our nonlinearity may be singular in its dependent variable. The proof of the main result relies on a nonlinear alternative principle of Leray-Schauder. Recent results in the literature are generalized and significantly improved.

Citation

Download Citation

Shengjun Li. Li Liang. Zonghu Xiu. "Positive Solutions for Nonlinear Differential Equations with Periodic Boundary Condition." J. Appl. Math. 2012 (SI03) 1 - 13, 2012. https://doi.org/10.1155/2012/528719

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1248.34024
MathSciNet: MR2927293
Digital Object Identifier: 10.1155/2012/528719

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top